# SDR SWAA2021091410631

- Difficulty date: August 24, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRYWAY AFT LOWER INNER SCUFF PLATE IS CRACKED. ; / [01] REMOVED OLD FWD ENTRYWAY AFT LOWER INNER SCUFF PLATE AND REPLACED WITH NEW FWD ENTRYWAY AFT LOWER INNER SCUFF PLATE IAW AMM 53-11-01-000-801 AND AMM 53-11-01-420-801.; [02] VERIFIED ACTION 1
